Jump to content

Search the Community

Showing results for tags 'sideeffects'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi there? I've been on lexapro 5 weeks. I started at 1mg and now I'm on 15mg for 5 days. The side effects are horrendous and i think i want to taper off..how long should i take? I will see a doc tomorrow too.. this is a nightmare. i feel so sick. This isnt right. and pins and needles, my head feels so gross. I cant sleep. I feel poisoned.. is it safe to just go back to 10mg? Omg i feel so bad. Please help me.
  2. Hello everyone, It is very good that I finally found a place to talk about my issues. Started sertraline in June, overdosed in August, now cold turkey with serotonin syndrome So, as stated above, I've been going through many things in a short frame of time. I've had anxiety problems as long as I could remember. As a kid, I was anxious. As a teen, I was anxious. My anxiety problem got out of control this year, as I started university and many things that I couldn't control happened simultaneously (mainly family stuff - mum's verball
  3. Hello everyone, I was diagnosed with Anxiety disorder, agoraphobia, claustrophobia, and severe depression, few years ago. I was on Nexito (Escitalopram) and Rivotril (Clonazepam) for almost 3 years. I went off the above medications 4 months ago, i.e., in January 2016. Withdrawals started after a month. My shrink prescribed me with Stablon (Tianeptine) 12.5mg twice a day, to fight the withdrawals. Three weeks into the new drug, and I started experiencing the following symptoms. Head ache/stuffy head Muscle ache Weakness Joint pain Dry mouth Dizziness Anxiety Suicidal Thought Mood swings Los
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy